| Catalog Number |
04.01.0127 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Pain (1994); Joint Dislocation (2374)
| Date of Event |
05/14/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 week after the primary, the patient came in reporting pain due to a dislocation of the liner from the glenosphere.The cause of the dislocation is unknown.The surgeon revised the glenosphere, metaphysis, baseplate, and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 24 may 2024 lot 2307538: (b)(4) items manufactured and released on 08-aug-2023.Expiration date: 2028-07-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional involved implant batch review performed on 24 may 2024 on reverse shoulder system 04.01.0171 glenosphere 42xø24.5 (k170452) lot.179966e lot 179966e: (b)(4) items manufactured and released on 11-march-2024.Expiration date: 2029-02-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.